# SDR WXOA99026

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND CRACK IN AFT ACCESSORY COMPARTMENT RIGHT SIDE OF FRAME 859 AT LONGERON 13R NEAR LIGHTNING HOLE.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW DC-9 SRM 53-01, 51-10-2, 51-10-3 AND 51-30-2.  (M)
